# SDR SWIA200920778

- Difficulty date: January 6, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 15,258 hours, 13,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6017 - OVERHEAD EMERGENCY LIGHT THIRD AFT INOP.  RELAMPED.
